# SDR CALA2018101902147

- Difficulty date: October 19, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR GIRT BAR. L1 AFT GIRT BAR FITTING SPRING BROKEN. REMOVED AND REPLACED L1 DOOR AFT GIRT FITTING SPRING IAW AMM 52-13-31-400-003.
